MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)

STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Catalog Number 0240099155
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was drifting of the cart arm.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report indicates: reported problem: mobile cart monitor bracket replacement.Problem found: loose monitor bracket.Solution: monitor mounting bracket replaced - bracket working to manufacturer specifications.Probable root cause: monitor arm design.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was drifting of the cart arm.

Brand Name
CONNECTED OR CART, 120 V
Common Device Name
CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17385133
Report Number0002936485-2023-00718
Device Sequence Number20362988
Product Code BZN
UDI-Device Identifier00858701006360
UDI-Public00858701006360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240099155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown